MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903220
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Vomiting (2144); Discomfort (2330); Urinary Incontinence (4572)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date, 07/01/2024, was chosen as a best estimate based on the date that the manufacturer became aware of the event, 07/31/2024.Block h6: imdrf device code a010402 captures the reported event of stent migration.
 
Event or Problem Description
It was reported that the previously implanted tria ureteral stent had migrated into the mid-urethra and the patient had experienced discomfort, flank pain, urinary incontinence, and vomiting.The patient removed the stent by themself.No new stent was reported to have replaced the migrated stent.No further patient complications were reported.
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date, 07/01/2024, was chosen as a best estimate based on the date that the manufacturer became aware of the event, 07/31/2024.Block h6: imdrf device code a010402 captures the reported event of stent migration.Block h11: updated field block b5: describe event or problem correction to field block e1: initial reporter facility name.
 
Event or Problem Description
It was reported that the previously implanted tria ureteral stent had migrated into the mid-urethra and the patient had experienced discomfort, flank pain, urinary incontinence, and vomiting.The patient removed the stent by themself.No new stent was reported to have replaced the migrated stent.The stent was intended to be placed in the patient for approximately 5 to seven days.No further patient complications were reported.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20071676
Report Number2124215-2024-53035
Device Sequence Number3048498
Product Code FAD
UDI-Device Identifier08714729959892
UDI-Public08714729959892
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903220
Device Catalogue Number1983-02
Device Lot Number0033519626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/27/2024
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown